A comonotonic theorem for backward stochastic differential equations in $L^p$ and its applications
AbstractWe study backward stochastic differential equations (BSDEs) under weak assumptions on the data. We obtain a comonotonic theorem for BSDEs in $L^p,\quad 1, 1 < p ≤ 2$. As applications of this theorem, we study the relation between Choquet expectations and minimax expectations and the relation between Choquet expectations and generalized Peng’s $g$-expectations. These results generalize the known results of Chen et al.
How to Cite
Zong, Z.-J. “A Comonotonic Theorem for Backward Stochastic Differential Equations in $L^p$ and Its Applications”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 6, June 2012, pp. 752-65, https://umj.imath.kiev.ua/index.php/umj/article/view/2614.